# SDR ASAA2022051138262

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 3,842 hours, 1,288 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LEFT FMC FAIL, VTK CAPTAIN'S ND. RAN QRH, FMC OPS RESTORED AFTER 30 SECONDS, (BEFORE MOVING FMC SOURCE SWITCH). GROUNDED - YES. NO HISTORY- LEFT FMC FUNCTIONS NORMAL REF B737-9 AMM 34-61-0, OK FOR SERVICE.
